MAUDE Adverse Event Report: GENTHERM MEDICAL, LLC HEMOTHERM; HEATER-COOLER

GENTHERM MEDICAL, LLC HEMOTHERM; HEATER-COOLER
Model Number 400CE
Medical Device Problem Code Insufficient Heating (1287)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
User reported the hemotherm 400ce would not heat over 29c.Complaint #(b)(4)was opened and is being investigated.No adverse event was reported.
 
Event or Problem Description
User reported the hemotherm 400ce heater-cooler was heating slowly.The unit would not heat over 29c.No adverse event was reported.
 
Additional Manufacturer Narrative
Device evaluated and determined to have a defective heater.The heater was replaced to correct.

Brand Name
HEMOTHERM
Common Device Name
HEATER-COOLER
Manufacturer (Section D)
GENTHERM MEDICAL, LLC
12011 mosteller
cincinnati OH 45241
Manufacturer (Section G)
GENTHERM MEDICAL, LLC
12011 mosteller
cincinnati OH 45241
Manufacturer Contact
christina miracle
12011 mosteller
cincinnati, OH 45241
8009897373
MDR Report Key8881214
Report Number1516825-2019-00010
Device Sequence Number2361670
Product Code DWC
UDI-Device Identifier10613031860221
UDI-Public(01)10613031860221
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K122813
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number400CE
Device Catalogue Number86022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2019
Supplement Date Received by Manufacturer08/23/2019
Initial Report FDA Received Date08/09/2019
Supplement Report FDA Received Date03/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown